# SDR ASAA0440027

- Difficulty date: February 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C313931
- Condition: Torn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - UPON RUDDER REMOVAL FOUND DAMAGE TO UPPER SKIN OF RUDDER BALANCE ARM.  REPAIRED IAW ASA EA 5540-01086.  (M)
